MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 35 FRAMER DETACHABLE; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 35 FRAMER DETACHABLE; VASCULAR EMBOLIZATION DEVICE
Model Number 45-652050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded at the user facility and not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil implant unexpectedly detached in the catheter.The coil was removed together with the catheter from the patient.There was no reported patient injury or additional intervention.

Brand Name
AZUR 35 FRAMER DETACHABLE
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11722087
Report Number2032493-2021-00159
Device Sequence Number14237369
Product Code KRD
UDI-Device Identifier00810170016158
UDI-Public(01)00810170016158(11)200430(17)250331(10)2004305J8
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number45-652050
Device Catalogue Number45-652050
Device Lot Number2004305J8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR